Some structural graph properties of the non-commuting graph of a class of finite Moufang loops

Hamideh Hasanzadeh Bashir, Karim Ahmadidelir


For any non-abelian group G, the non-commuting graph of G, Γ=ΓG, is a graph with vertex set G \ Z(G), where Z(G) is the set of elements of G that commute with every element of G and distinct non-central elements x and y of G are joined by an edge if and only if xyyx. This graph is connected for a non-abelian finite group and has received some attention in existing literature. Similarly, the non-commuting graph of a finite Moufang loop has been defined by Ahmadidelir. He has shown that this graph is connected (as for groups) and obtained some results related to the non-commuting graph of a finite non-commutative Moufang loop. In this paper, we show that the multiple complete split-like graphs are perfect (but not chordal) and deduce that the non-commuting graph of Chein loops of the form M(D2n,2) is perfect but not chordal. Then, we show that the non-commuting graph of a non-abelian group G  is split if and only if the non-commuting graph of the Moufang loop M(G,2) is 3-split and then classify all Chein loops that their non-commuting graphs are 3-split. Precisely, we show that for a  non-abelian group G, the non-commuting graph of the Moufang loop M(G,2), is 3-split if and only if G is isomorphic to a Frobenius group of order 2n, n is odd, whose Frobenius kernel is abelian of order n. Finally, we calculate the energy  of  generalized and multiple splite-like graphs, and discuss about the energy and also the number of spanning trees in the case of  the non-commuting graph of  Chein loops of the form M(D2n,2).


loop theory, finite Moufang loops, Chein loops, non-commuting graph of a finite group, perfect graphs, chordal graphs, split graphs

Full Text:




A. Abdollahi, S. Akbari and H.R. Maimani, Non-commuting graph of a group, Algebra 298 (2006), 468--492.

K. Ahmadidelir, On the Commutatively degree in finite Moufang loops, International Journal of Group Theory 5 (2016), 37--47.

K. Ahmadidelir, On the non-commuting graph in finite Moufang loops, J. Algebra Appl. 17 (4) (2018), 1850070.

M. Akbari and A.R. Moghaddamfar, Groups for which the noncommuting graph is a split graph, International Journal of Group Theory 6 (1) (2017), 29--35.

R.B. Bapat, Graphs and Matrices, Springer-Verlag, London (2014).

S. Bera, On the intersection power graph of a finite group,

Electron. J. Graph Theory Appl. 6 (1) (2018), 178–189.

J.A. Bondy and U.S.R. Murty, Graph Theory with Applications, American Elsevier publishing Co., Inc, New York. (1977).

R.H. Bruck, A Survey of Binary Systems, Springer-Verlag Berlin-Heidelberg (1958).

M. Chudnovsky, N. Robertson, P. Seymour and R. Thomas, The strong perfect graph theorem, Annals of Math. 164 (1) (2006), 51--229.

M.R. Darafsheh, Groups with the same non-commuting graph, Discretre Appl. Math. 157 (4) (2009), 833--837.

H.A. Ganie, U. Samee, S. Pirzada and A.M. Alghamdi, Bounds for graph energy in terms of vertex covering and clique numbers, Electron. J. Graph Theory Appl. 7 (2) (2019), 315–328.

M. Golumbic, Algorithmic Graph Theory and Perfect Graphs, 2nd Edition, Series: Annals of Discrete Mathematics, Volume 57, Elsevier, North Holland. (2004).

A.N. Grishkov and A.V. Zavarnitsine, Lagranges theorem for Moufang loops, Math. Proc. Camb. Phil. Soc. 139 (1) (2005), 41--57.

P. Hansen, H. Melot and D. Stevanovic, Integral complete split graphs, Publ. Elektrotehn. Fak., Ser. Math. 13 (2002), 89--95.

A.R. Moghaddamfar, About noncommuting graphs, Siberian Math. J. 47 (5) (2006), 911--914.

H.O. Pflugfelder, Quasigroups and loops: Introduction, Helderman Verlag, Berlin (1990).

R. Solomon and A. Woldar, Simple groups are characterized by their non-commuting graph, J. Group Theory. 16 (2013), 793--824.


  • There are currently no refbacks.

ISSN: 2338-2287

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View EJGTA Stats